IMI-BAS BAS
 

BulDML at Institute of Mathematics and Informatics >
IMI >
IMI Periodicals >
Fractional Calculus and Applied Analysis >
2008 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/1298

Title: Algorithms for Evaluation of the Wright Function for the Real Arguments’ Values
Authors: Luchko, Yury
Keywords: Wright Function
Special Functions
Integral Representations
Numerical Evaluation of Special Functions
Asymptotic Representations
33E12
65D20
33F05
30E15
Issue Date: 2008
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Fractional Calculus and Applied Analysis, Vol. 11, No 1, (2008), 57p-75p
Abstract: The paper deals with analysis of several techniques and methods for the numerical evaluation of the Wright function. Even if the focus is mainly on the real arguments’ values, the methods introduced here can be used in the complex plane, too. The approaches presented in the paper include integral representations of the Wright function, its asymptotic expansions and summation of series. Because the Wright function depends on two parameters and on one (in general case, complex) argument, different numerical techniques are employed for different parameters’ values. In every case, estimates for accuracy of the computations are provided. The ideas and techniques employed in the paper can be used for numerical evaluation of other functions of the hypergeometric type.
Description: 2000 Math. Subject Classification: 33E12, 65D20, 33F05, 30E15
URI: http://hdl.handle.net/10525/1298
ISSN: 1311-0454
Appears in Collections:2008

Files in This Item:

File Description SizeFormat
fcaa-vol11-num1-2008-57p-75p.pdf208.94 kBAdobe PDFView/Open

 



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0!   Creative Commons License DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback